Skip to main content
Article thumbnail
Location of Repository

American Scenes

By Douglas Tallack


This paper was published as: Journal of American Studies, 1995, 29 (3), pp. 453-459. It is available from Doi: 10.1017/S0021875800022477Metadata only entr

Publisher: Cambridge University Press (CUP)
Year: 1995
DOI identifier: 10.1017/S0021875800022477
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.